# SDR AWXA0000576

- Difficulty date: August 22, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 49,239 hours, 31,490 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Part number: 858276427
- Condition: Gouged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT MLG SUPPORT BEAM GOUGED O/B OF ACTUATOR.  BLENDED AND REPAIRED IAW ER:03-5750-00197-J51.
